Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


NEURONTIN
Jul 22, 2005

I HAVE BEEN ON NEURONTIN FOR 11 MONTHS, FOR A PINCHED NERVE IN NECK. CAN NEURONTIN CAUSE CIRCULATION PROBLEMS? I HAVE A FINGER TURNING DARK ON THE TIP AND SKIN IS DYING. I HAVE OTHER FINGERS THAT ARE STARTING TO DO THE SAME

Response from Dr. Henry

Neurontin can be helpful to treat some forms of neuropathy but is not usually advised if there is actual nerve damage occurring from a pinched nerve (mechanical relief or physical therapy often recommended). You need to see your HIV doctor or general practitioner to evaluate whether your finger problem is due to a vascular (such as a vasculitis) or skin or neurological problem. KH



Previous
Errection Problem
Next
Kaletra and diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement